# SDR SWAA2021081095313

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF AFT SHIELD AT AFT CARGO BAY BS856 RBL21 WL164 ; / [01] EVALUATED ACB SHIELD BS856 RBL21 WL164 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005THQT; [02] VERIFIED OUT OF LIMITS- TO BE REWORKED ON TTG8Q005THQT
